# SDR UHLA2013082100405

- Difficulty date: August 21, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 10,622 hours, 8,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHT FROM CLOSET TO ROW 2 RT SIDE INOPERATIVE.  R & R LIGHT IAW AMM 33-50-21, OPS CHECKED GOOD.
